International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 3, Pages 451-462
Coefficient subrings of certain local rings with prime-power characteristic
Department of Mathematics, Aichi Institute of Technology, Yakusa-ch6, Toyota 470-03, Japan
Received 13 October 1993; Revised 15 September 1994
Copyright © 1995 Takao Sumiyama. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
If is a local ring whose radical is nilpotent and is a commutative field
which is algebraic over , then has at least one subring such that , where each , is
isomorphic to a Galois ring and is naturally isomorphic to . Such subrings of are mutually
isomorphic, but not necessarily conjugate in .